Article citationsMore>>

M. Güsu, H. Yalman, Y. Ozturk and M. Sezer, “A New Hermite Collocation Method for Solving Differential Difference Equations,” Applications and Applied Mathematics, Vol. 6, No. 1, 2011, pp. 116-129.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.